# SDR DALA2024052805581

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DAMAGE WAS FOUND IN HOLES AT LH ENG DRAG FTG CLAMP-UP AND DRAG BRACE AS FOLLOWS: HOLE #1 CORROSION ON SKIN & FTG BTW 6 TO 8 O CLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 6 TO 1 O CLOCK POSITION AND CORROSION ON FTG AT 12 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN BTW 11 TO 1 O CLOCK POSITION AND CORROSION ON FTG BTW 12 TO 2 O CLOCK POSITION, HOLE #4 CORROSION ON SKIN AT 7 O CLOCK POSITION AND CORROSION ON FTG AT 1 O CLOCK POSITION, HOLE #5 CORROSION ON SKIN & FTG BTW 4 TO 11 O CLOCK POSITION, HOLE #6 CORROSION ON SKIN AT 12, 3 & 8 O CLOCK POSITION AND CORROSION ON FTG AT 10 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN & FTG BTW 7 TO 1 O CLOCK POSITION, HOLE #8 CORROSION ON SKIN & FTG BTW 8 TO 12 O CLOCK POSITION, HOLE #9 CORROSION ON FTG BTW 9 TO 11 O CLOCK POSITION AND HOLE #10 CORROSION ON FTG BTW 12 TO 2 O CLOCK POSITION, IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00350: HOLES AT LH ENG DRAG FTG CLAMP-UP , HOLE #6 WAS REPAIRED PER CARD 5720-01100-04A HOLE #1, HOLE #2, HOLE #3, HOLE #4, HOLE #5, HOLE #7, HOLE #8, HOLE #9 AND HOLE #10 WERE REPAIRED PER PRI 617505-14 REV 5 AND ER/A 617505-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (0360047)
